# SDR SWIA200413944

- Difficulty date: October 13, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,276 hours, 50,499 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3211001003
- Part serial: 0204A
- Condition: Malfunctioned
- Location: Hyd Sys
- Part time: 1,973 hours, 2,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABOVE 230KIAS FULL NOSE RIGHT TRIM ON TRIM WHEEL (RUDDER) DOES NOT CENTER THE BALL.  REPLACED RUDDER PCU, OPERATIONAL CHECK GOOD IAW 27-22-00.
